# SDR AXSA202205300003

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N197WA
- Make and model: Beech 99A
- Aircraft serial: U130
- Aircraft time: 34,904 hours, 41,633 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH25
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT OBSERVED A GEAR IN TRANSIT LIGHT REMAINING ILLUMINATED AFTER RETRACTION. HE DID NOT DECLARE AN EMERGENCY. HE RETURNED TO THE DEPARTURE AIRPORT (BGR) AND EXECUTED A NORMAL LANDING.
